Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

133 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Is pregnancy possible despite taking I-pill?

Answered by
Dr.
Dr. Manisha Jain

OBGYN

Practicing since :2007

Answered : 5137 Questions

default
Posted on Tue, 21 Mar 2017 in Women's Health
Question: Hello doctor,
I am 19 years old and had a sex on 23rd XXXXXXX and took I pill within 24 hours. I got my periods 4 days late on the 1st march and was due on 28th Feb but it's been monthly nearly now and it's 24th Feb today and I am getting brown colour bleeding for 2 days now which is not like normal and I had pain in Lower back and in stomach also. Please Doctor suggest the best asap. I m very worried. Should I go to doctor to get it check . I don't want to go to doctor. So please suggest what to do. Is this a sign to be worried ? Plz suggest asap doctor
doctor
Answered by Dr. Manisha Jain 45 minutes later
Brief Answer:
Urine pregnancy test

Detailed Answer:
Hello dear, thanks for trusting health care magic
I understand your anxiety about the issue.
Most likely this is all due to the emergency pill intake but still do a urine pregnancy test to be doubly sure.
If negative then nothing to worry about. Avoid taking emergency pills every now and then.
Take care
Regards
Dr Manisha Jain
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
default
Follow up: Dr. Manisha Jain 22 hours later
Doctor thanks for your answer. But Doctor I had periods which was 4 days late only but today after a month now after I had sex, I did not have brown bleeding and is stopped now, was there for 2 days very light. But Doctor in the morning I had bleeding from the nose..a bit and got pimples too on my neck, face and waist. Doctor I don't want to do pregnancy test and nor I want to visit doctor. I m too young doctor. Please suggest doctor what I can do.. what is the other way. Is it after effect only of pill or what.. I m very tensed doctor .. please please suggest bestt.. I don't want to go to doctor and do pregnancy test. Please suggest asap.
doctor
Answered by Dr. Manisha Jain 22 hours later
Brief Answer:
Yes dear at least a pregnancy test is needed

Detailed Answer:
Hi dear, pregnancy test is a must to rule out pregnancy completely.
But in my opinion there seems no risk of pregnancy and all these symptoms are due to emergency pill only.
Next month you will get proper periods and eventually everything will return to normal.
This nose bleed is because of changing season and is unrelated to periods
All the best
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions

Recent questions on  Anxiety

doctor1 MD

my stomach always bloat with frequent difficult belching. i feel a baloon like above my navel with a dull pain whenever i press that area, i also feel like vomiting, poor appetite. it usually get worse with stress or fear, my stomach will bloat immediately i get panic.

doctor1 MD

I have had slight nausea and vomiting a couple times over the past few days, I felt it was exhaustion and dehydration due to drinking. I also have numbness and slight anxiety, and occasionally it feels hard to breath when I lie down. I fear that its symptoms of something bigger, I am 30 years old. Please help.

doctor1 MD

i am suffering from anxiety at present due to recent seperation from husband and work stress. I have just returned from a nurses appt due to my high blood pressure and she has booked me an appointment for next Weds with the doctor as I now reuire medication to lower it. Am i safe to take Kalms herbal remedy to try and calm me down?

doctor1 MD

Hello I started taking Oxy Elite Pro on the Feb 25. I took it for five days and then I had to go to the emergency room because it felt like i was having a heart attack mind you i am only 27 year old female. Every since then I quit taking the product,but I am still feel it in my body, and it is causing me to have panic attacks how can i flush it out my system how long does it take and should i be worried.

doctor1 MD

Hi. I am a bit concerned about the dose of lorazepam that i take. 1mg split in 0.5 morning and evening. It's been 1 month since i started this treatment, along with 10 mg of Cipralex . My psychiatrist said to stay another month on lorazepam due to...

doctor1 MD

I have fluttering in My upper stomach while sitting. Don't notice while standing. It appears worse when I breath out. Does not hurt just flutters

doctor1 MD

I just got a recall back from a mammogram app. I'm very scared, what could it be if not cancer?